Electron. J. Diff. Eqns., Vol. 2009(2009), No. 56, pp. 1-6.

A uniqueness result for ordinary differential equations with singular coefficients

Yifei Pan, Mei Wang

We consider the uniqueness of solutions of ordinary differential equations where the coefficients may have singularities. We derive upper bounds on the order of singularities of the coefficients and provide examples to illustrate the results.

Submitted December 24, 2008. Published April 21, 2009.
Math Subject Classifications: 34A12, 65L05.
Key Words: Uniqueness; unique continuation.

Show me the PDF file (178 KB), TEX file, and other files for this article.

Yifei Pan
Department of Mathematical Sciences, Indiana University - Purdue
University Fort Wayne, Fort Wayne, IN 46805-1499, USA.
School of Mathematics and Informatics
Jiangxi Normal University, Nanchang, China
email: pan@ipfw.edu
Mei Wang
Department of Statistics, University of Chicago
Chicago, IL 60637, USA
email: meiwang@galton.uchicago.edu

Return to the EJDE web page